Thanks for responding.
Both the web links that I have provided are specifically for canada. If these links require youto be a resident of the USA then you might have to drop that option.
Dilantin has no effect on teeth as such. What it does it increases the size of your gums, makling it very difficult to maintain oral hygiene. Rather then going for gum surgery
, ( being on Dilantin will make them swell up again), you should switch from Dilantin to another anti-epileptic drug that does not cause severe gum enlargement.
Im sorry but I cannot provide any other avenues of afordable dental care, than the 3 options in my first email.
Im listing them again here:
Option 1 : Please visit this link:http://www.yellowpages.ca/search/si/1/Dentists/Calgary
On the left hand side, there is an option to narrow your search according to payment methods.While taking negotiable monthly payments is entirely a dentist's personal prerogative, you might find your options there.
Of course, you will have to get in touch with them one-by-one and find out for yourself.
Option2 : Try getting treatment from a dental school near you . The charges are lesser than those charged by a private practioner.
Option 3: Try to contact the local dental society in your area and see if there are any charitable organizations or foundations that will do your treatment for a reduced fee.
You can find the contact information of your local dental society by visiting :http://www.cda-adc.ca/en/oral_health/faqs_resources/reg_authorities.asp#2
Hope this answers your question. Feel free to contact me again for more information.
I wish you a speedy recovery !!!
If my answer has helped you, please click on the *ACCEPT* button and give me *POSITIVE FEEDBACK*.
A * BONUS* will be highly appreciated. This tells me that my advice was indeed beneficial.